# SDR CAL950982

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19382
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26311
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Ldg Lever Sw
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BWI - FLT 1623 - WHEN GEAR WAS EXTENDED FOR LANDING AT BWI, THE CREW RECEIVED 3 GREEN AND 3 RED GEAR INDICATION LIGHTS WITH GROUND PROXIMITY WARNING.  THE GEAR WAS CYCLED AND ON THE THIRD TRY, THE CREW RECEIVED 3 GREEN LIGHTS WITH NO RED LIGHTS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE SUPPORT BRACKET FOR LANDING GEAR LEVER SWITCH LOOSE.  THE SUPPORT BRACKET WAS ADJUSTED IAW MM 32-61-11 AND GEAR INDICATIONS AND OPERATION WERE GOOD.  (X)
